MAUDE Adverse Event Report: ABBOTT GMBH TOTAL BILIRUBIN; DIAZO COLORIMETRY, BILIRUBIN

ABBOTT GMBH TOTAL BILIRUBIN; DIAZO COLORIMETRY, BILIRUBIN
Model Number 6L45-42
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed falsely elevated total bilirubin results generated on the architect c4000 processing module for multiple samples from newborns.The results are 20-25% higher when compared to other methods.The following example data was provided.(b)(6) 2022 sid (b)(6), initial result = 438.8 umol/l, repeat on roche = 341.6 umol/l.No impact to patient management was reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Additional Manufacturer Narrative
The complaint investigation for elevated total bilirubin results included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review, and field data review.Return testing was not completed as returns were not available.Trending review did not identify any trends for the issue for the product.Device history record review did not identify any non-conformances or deviations with lot 59393uq04 and the complaint issue.The overall performance of total bilirubin assay was reviewed using field data from customers worldwide.The patient data was analyzed and compared to an established control limit.This evaluation indicated that the patient median result for lot 59393uq04 is within the established control limits.Therefore, no unusual reagent lot performance was identified for lot 59393uq04.Labeling was reviewed and found to be adequate.Based on our investigation, no systemic issue or deficiency with the total bilirubin reagent for lot 59393uq04 was identified.Section d4 catalog no was updated from 06l45-42 to 06l45-22.

Brand Name
TOTAL BILIRUBIN
Common Device Name
DIAZO COLORIMETRY, BILIRUBIN
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key14596862
Report Number3002809144-2022-00185
Device Sequence Number20184478
Product Code CIG
UDI-Device Identifier00380740174972
UDI-Public00380740174972
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K121985
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2022
Device Model Number6L45-42
Device Catalogue Number06L45-22
Device Lot Number59393UQ04
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/16/2022
Supplement Date Received by Manufacturer06/17/2022
Initial Report FDA Received Date06/03/2022
Supplement Report FDA Received Date07/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/11/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC C4000 INT REF SEKAT, 01R25-97, (B)(6) ; ARC C4000 INT REF SEKAT, 01R25-97, (B)(6)
Patient SexUnknown